# SDR SWIA202157909

- Difficulty date: March 21, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP HIMNGE ARMS HAVE CORRODED HARDWARE     (C-CHECK RO 4/25/2021)    ORDERED AND RECIEVED NEW FROM STOCK 1 BUSHING, 1 BOLT, 6EA NUTS AND 6EA COTTER PINS. INSTALLATION OF NEW HARDWARE ACCOMPLISHED ON JOB 2754965  OP 5913  MX TRANS #21982154.
